Factorization of a class of matrix-functions with stable partial indices

Gennady Mishuris, Sergei Rogosin

Research output: Contribution to journalArticlepeer-review

14 Citations (SciVal)
130 Downloads (Pure)

Abstract

A new effective method for factorization of a class of nonrational n × n matrix-functions with stable partial indices is proposed. The method is a generalization of one recently proposed by the authors, which was valid for the canonical factorization only. The class of matrices being considered is motivated by their applicability to various problems. The properties and steps of the asymptotic procedure are discussed in detail. The efficiency of the procedure is highlighted by numerical results.
Original languageEnglish
Pages (from-to)3791–3807
JournalMathematical Methods in the Applied Sciences
Volume39
Issue number13
Early online date22 Feb 2016
DOIs
Publication statusPublished - 15 Sept 2016

Keywords

  • factorization of matrix-functions
  • asymptotic method
  • stable partial indices

Fingerprint

Dive into the research topics of 'Factorization of a class of matrix-functions with stable partial indices'. Together they form a unique fingerprint.

Cite this